6 found
Order:
  1.  48
    K‐Generic Projective Planes Have Morley Rank Two or Infinity.John T. Baldwin & Masanori Itai - 1994 - Mathematical Logic Quarterly 40 (2):143-152.
    We show that K-generic projective planes have Morley rank either two or infinity. We also show give a direct argument that such planes are not Desarguesian.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  2.  51
    Construction of Saturated Quasi-Minimal Structure.Masanori Itai, Akito Tsuboi & Kentaro Wakai - 2004 - Journal of Symbolic Logic 69 (1):9-22.
    The notion of quasi-minimal structures was defined by B. Zil'ber as a natural generalization of minimal structures. Inspired by his work, we study here basic model theoretic properties of quasiminimal structures. Main result is the construction of ω-saturated quasi-minimal models under ω-stability assumption.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  3.  15
    On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
    We study the following conjecture. Conjecture. Let $T$ be an $\omega$-stable theory with continuum many countable models. Then either i) $T$ has continuum many complete extensions in $L_1$, or ii) some complete extension of $T$ in $L_1$ has continuum many $L_1$-types without parameters. By Shelah's proof of Vaught's conjecture for $\omega$-stable theories, we know that there are seven types of $\omega$-stable theory with continuum many countable models. We show that the conjecture is true for all but one of these seven (...)
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  4.  33
    On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
    We study the following conjecture. Conjecture. Let T be an ω-stable theory with continuum many countable models. Then either i) T has continuum many complete extensions in L1(T), or ii) some complete extension of T in L1 has continuum many L1-types without parameters. By Shelah's proof of Vaught's conjecture for ω-stable theories, we know that there are seven types of ω-stable theory with continuum many countable models. We show that the conjecture is true for all but one of these seven (...)
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark  
  5.  11
    Ω‐Saturated Quasi‐Minimal Models of Th (ℚω,+, Σ, 0).Masanori Itai & Kentaro Wakai - 2005 - Mathematical Logic Quarterly 51 (3):258-262.
    We show that is a quasi-minimal torsion-free divisible abelian group. After discussing the axiomatization of the theory of this structure, we present its ω-saturated quasi-minimal model.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  6. E-mail: marat@ niimm. kazan. su.John T. Baldwin & Masanori Itai - 1995 - Bulletin of Symbolic Logic 1 (1).
    Translate
     
     
    Export citation  
     
    Bookmark